# SDR AALA2020090869004

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 18,594 hours, 7,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D31517717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING REPLACEMENT OF DOOR L4 SLIDE PER J/C 26L00025010 REPLACEMENT SLIDE FAILED WITH CIDS TEST "SLIDE PRESSURE BOTTLE LOW". REMOVED AND REPLACED L4 SLIDE PER JOB CARD 26L00025010.
